# SDR UPS00833305

- Difficulty date: June 19, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1766 I/B OF LONG 3R T-CHORD ON AFT PRESSURE IS CRACKED.  REPAIRED CHORD IAW 8110-3 APPROVED DH SH 772-494.
